Yes. Sarcoidosis of the heart can block the electrical system and cause both arrhythmias and heart block which can lead to cardiac arrest. This is a very serious condition and sometimes requires a pacemaker or even an implantable defibrillator. Cardiology consultation and management is highly desirable.
Yes. Yes, cardiac sarcoidosis increases the risk of ventricular tachycardia, which may progress into cardiac arrest. Often patient with this condition get implantable defibrillators (icds) to prevent cardiac arrest.
Yes. Sarcoidosis of heart can cause arrhythmias which may result in death.
Yes possible. Due to sarcoidosis affecting electrical conduction system.
What are the risk factors of a 58 years female patient who survived from massive heart attack (ami) followed by angioplasty (ptca) and cardiac arrest?
AMI. Those questions need to be asked of the patient's physicians. In general what you describe suggests serious damage was likely done during the heart attack, but that can't be known from here. The state of the coronary bed and the myocardial function likewise. Best to discuss with the physician (s) who know this patient best rather than generalize.
I have sarcoidosis of the lungs but I'm having heart palps already had MRI my heart was fine but still having heart palps could MRI miss cardiac sarc?
Possible for MRI. Would miss it. Sarcoidosis is a strange illness that can affect the heart and lungs. Most common us congestive heart failure but atrial fibrillation is also a complication and could be felt as palpitations and would not show up on the mri. Has your doctor checked for this with an event recorder or holter? Just a thought. MRI looks for structural things. I'm thinking more electrical.
Unlikely. As cardiac MRI is basically the gold standard, next to a biopsy, it would be rather unlikely - though not impossible. Have you had a monitor to assess what your palpitations actual represent? There are many reasons for have palpitations, in fact many people have palpitations without any concerning primary heart disease.
Sarcoid. There are many causes of palpitations. Sarcoid in the lung could potentially cause them without heart involvement. MRI can miss sarcoid in the heart and even biopsy isn't 100%. You could have palps without having any sarcoid so delineating a cause may be difficult. I'd advise having a discussion regarding your concerns with your Doc.
Yes. Cardiac rehab is very important after a heart attack. Rehab consists of supervised exercise and education for lifestyle modification. This results in improved cardiac function and decrease in future complications. The american college of cardiology considers rehab to be the most underutilized proven therapy in cardiology.
Cardiac rehab. Very important in the recovery process after heart attack and recommended in aha guidelines.
Cardiac rehab. Extremely valuable as it involves everything from exercise, to living healthy, eating healthy, evaluation of blood tests.
Lately I have been Feeling sleepy at all times. All day. Despite drinking coffee. Plus less concentration. Going on for At least a week. I am a cardiac patient. Could this be a symptom of heart attack. Thank you.
Depression? Unless you are suffering from severe heart failure, these symptoms are most suggestive of depression and not a heart attack.
Be safe, get checked. What you are describing doesn't sound like a heart attack. However, a young person with a history of heart disease and these symptoms is concerning. This combination does sound like it could be depression but with your history it is wise to see your doctor and make sure it is not your heart disease progressing or some other medical condition like thyroid disease.
I am a cardiac patient who had a heart attack and 2 x stents, all the medication seem to cause erectile dysfunction what herbal remedy would fix this?
Here are some... The answer to your Q can not be offered in a 400-letter space. But, I have prepared some pertinent articles to address various concerns of treating ED as listed in http://formefirst. Com/onSexLife-ED-CareOptions. Html. After perusing these, I am surely you gain much insight on how to work well with the doctor as well as how to handle life reality as noted in http://formefirst. Com/onLifeBasics. Html.
Discuss with your DR. It is not all medicines that cause these symptoms and depending on the specific agents there may be easy solutions. Do not go in for snake oil remedies as these are a waste of money and do have potential side effects. This is a problem your Gp can help.
Erectile dysfunction. Some medications can cause erectile dysfunction. Please see your doctor and they should be able to prescribe medications.
None established. The herbal remedies are not well tested and can interact with medications so need specific pharmacist advice. Your GP will have training however in what conventional medicine treatments can be given as is commonly asked (in my own professional experience) so recommend see them.
Depends. No set no# Cardiac arrest occurs when d heart has trouble pumping blood 4 itself, or when electrical problems cause a malfunction. The faster the heart beats, the less time the heart has to fill blood 4 itself (the heart rests b/w beats). If there r blockages or narrowing in its arteries, or if it is weakened (from electrolyte imbalance) then it will stop beating at a lower cut-off. Theoret max is 220-age.
Call 911. If you think you are having a heart attack, seek immediate medical attention. If you have a cardiac arrest, someone else will have to do it for you.